brain-icon
Giddiness, nausea
Have been experiencing head spinning for a long time. Had MRI scan 3years back and continuing medication of Icosar, lipikind plus and vertizoc for last 3years. But I'm still experiencing this health issue often.
1246 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

HELLO, TABLET STEMETIL MD PUT ONE TABLET IN MOUTH IT DISSOLVE RATHER THAN TABLET VETIDOM. ADVISE:-   X-RAY CERVICAL REGION AP LAT VIEW. THESE SYMPTOMS MAY DISAPPEAR AS THEY ARE  DUE TO CERVICAL SPODIOLYTIS OR SPONDIOLOSIS. I HOPE THIS HELPS YOU. O.K, BYE.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +104
Consult with a doctor
Online now
Please do x ray of nack CS ap/lt  I think is Spondylitis is present
Next Steps
x ray of nack
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.